# SDR UALA2013032201808

- Difficulty date: March 21, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,332 hours, 13,610 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 183
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 'ENG EEC C1' MESSAGE APPEARED ON EICAS.  REPLACED EEC, OPS CHECK PER 71-00-00.  RAN ENGINE, OPS CHECKED GOOD.
